allallHello, my name is marissa, and I need some help. Here lately i have been extremly depressed and crying and not knowing why. If not that I have rage. I have been taking Effexor sence the birth of my son in 2004. It is not working....I go back to the doctor next week but it is killing me now. My husband is at his witsend. He wants to help me but can't. I need some advise, what is wrong with me.? I have noone to talk to because my husband gets angry, he tells me that I have nothing to be depressed over and just to get over it. My mother makes me feel stupid. I feel as if i'm alone. I will set and talk to my 1 year old while he is playing just to talk about it. God knows i hope it don't sink in his head.....lol. sorry for going on about this.. if anyone has some advise please let me know..
Welcome to the boards. You have come to a good place we can all relate to what you are going through in the Depression boards. I know exactly what you mean about your husband not understanding. Before I was taking Wellbutrin XL and Zoloft which have helped me a lot. I have only taken meds for 1 1/2 months now. Anyway I would be really depressed and really didn't have a big reason to be. I would cry and complain about being depressed to my husband and he would say I had no reason to be depressed and that I have it made with my life. Most of the time he is good at listening to me but I think he gets sick of hearing it and then says something mean or I take it as mean because of depression.
Were you depressed like this before you had your baby? I don't know your whole situation but I do know that having a baby can cause major post pardom depression. It's a chemical reaction that happens in the brain and it hits some women harder then others. I don't know if that's your situation but it's possible. Maybe you would benefit from some counseling since you really don't have anyone to talk to. It helps to have someone to talk to. Maybe you need a change of meds.
I'm sorry you feel so sad and upset I hope you feel better soon.
Rissa, It's not uncommon for an antidepressant like Effexor to make your depression worse or add other negative elements to your emotional problems. Read the list of neurological side effects and you'll understand what I mean. Antidepressants can have paradoxical effects, making depression or anxiety worse. They can also cause irrational thinking, paranoia, confusion, and on and on. Please be careful if you ever try to wean off of Effexor.
sound like your meds aren,t working anymore, maybe you should try zoloft, thats what my daughter takes and it works wonders for her. alot of people don,t understand depression and don,t want to and some parents think that depression happens to other peoples kids not theirs. tell your husband this is some thing you just can,t snap out of . it,s not your fault it happens to alot us. have u talked to a profesional about the way you feel? They can be a great help. i wish you luck and god bless u. if you want to talk i,m always willing to listen, i may be able to help u but just having some one to talk to helps alot. take care love mothersbears
I had severe post natal depression after my son was born in 2003 husbands dont understand my husband didnt, my mum has a get on with it, easy for them, so take time for yourself, get your husband to help with little one, go to mother and toddler groups, get help from anyone who will help.. dont suffer alone and get your doctor to listen, maybe you need to see a counceller,